MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD LUER-LOK; PISTON SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD LUER-LOK; PISTON SYRINGE
Catalog Number 302832
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 30ml ll s/c 56 had leakage.The following information was provided by the initial reporter: material #302832.Batch #5212060.Verbatim: as per the report: rn went to administer doxorubicin that was made from pharmacy.Nurse went to push the medication into patients iv.Doxoubicin spilled out of the other side of the syringe and spilled onto the blanket that the patient had on him.Another report stated: primary rn gave doxorubicin iv push via mediport with good blood return.Upon completion of first syringe of doxorubicin, primary rn placed syringe in chemo bin.Pt noticed orange tint on her shoe.Primary rn presumed tint to be doxorubicin spill.The impacted product is sequestered and we would like to send it back for a quality review.Can you please advise next steps.
 
Additional Manufacturer Narrative
(b)(4).Follow up for device evaluation.It was reported that doxorubicin leaked from the opposite side of the syringe.To support the investigation, one hundred eighty-four samples in sealed blister packaging were received for evaluation by the quality team.A visual inspection of all samples revealed no defects or imperfections.Thirty-two samples were randomly selected for functional assessment; each underwent leak testing and passed.A device history record (dhr) review was completed for material number 302832, lot 5212060.The review did not identify any quality issues during production that could have contributed to the reported condition.There were no related quality notifications, and all processes and final inspections complied with specification requirements.To date, no similar events have been reported for this lot.Based on the investigation and analysis of the returned samples, the customer¿s reported condition could not be confirmed.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23797856
Report Number1911916-2025-00794
Device Sequence Number12149214
Product Code FMF
UDI-Device Identifier00382903028320
UDI-Public(01)00382903028320(10)5212060
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number302832
Device Lot Number5212060
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date12/13/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown